Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/10629
Title: Adding adaptability to mailbox-based mobile IP
Authors: Zhang, L
Jin, B
Cao, J 
Keywords: Dynamic programming
Mailbox
Mobile computing
Mobile IP
Issue Date: 2007
Publisher: Springer
Source: Lecture notes in computer science (including subseries Lecture notes in artificial intelligence and lecture notes in bioinformatics), 2007, v. 4808 LNCS, p. 283-293 How to cite?
Journal: Lecture notes in computer science (including subseries Lecture notes in artificial intelligence and lecture notes in bioinformatics) 
Abstract: Mobile IP is one of the dominating protocols that provide mobility support in the Internet. However, even with some proposed optimization techniques, there is still space for improving the performance. In this paper, we present a mailbox-based scheme to further improve the performance. In this scheme, each mobile node migrating to a foreign network is associated with a mailbox. A sender sends packets to the receiver's mailbox, which will in turn forward them to the receiver. During each handoff, a mobile node can decide whether to move its mailbox and report the handoff to the home agent, or simply to report the handoff to the mailbox. In this way, both the workload on the home agent and the registration delay can be reduced. Also, the scheme is adaptive. By applying the dynamic programming to compute the optimal mailbox's migration policy, the scheme can make the total cost minimized.
Description: International Conference on Embedded and Ubiquitous Computing, EUC 2007, Taipei, 17-20 December 2007
URI: http://hdl.handle.net/10397/10629
ISBN: 9783540770916
ISSN: 0302-9743
EISSN: 1611-3349
Appears in Collections:Conference Paper

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

64
Last Week
2
Last month
Checked on Sep 17, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.